Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 720494, 12 pages
http://dx.doi.org/10.1155/2014/720494
Research Article

Eigenvalues of a Class of Singular Boundary Value Problems of Impulsive Differential Equations in Banach Spaces

School of Mathematical Sciences, Shandong Normal University, Ji'nan, Shandong 250014, China

Received 26 May 2013; Accepted 28 October 2013; Published 23 February 2014

Academic Editor: Gestur Ólafsson

Copyright © 2014 Daliang Zhao and Yansheng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daliang Zhao and Yansheng Liu, “Eigenvalues of a Class of Singular Boundary Value Problems of Impulsive Differential Equations in Banach Spaces,” Journal of Function Spaces, vol. 2014, Article ID 720494, 12 pages, 2014. https://doi.org/10.1155/2014/720494.